Hi! I believe I can be of help with this issue.
You are correct: you should NOT use Lexapro and Tramadol together. They have potential drug interactions.
Lexapro is an SSRI. It works by inhibiting the serotonin reabsorption. Tramadol has that effect as well, though clearly much less. However, the two together can interact to increase the effect of the SSRI to dangerous levels. There is something called Serotonin Syndrome and that is the extreme danger that is of concern here. Another problem is that there is evidence of the SSRIs interfering with the Tramadol's therapeutic effect. So there are problems in both directions.
This is really a matter of risk/benefit ratio. You and your doctor would need to determine if the benefit of the co-administration would outweigh the risk. You'd factor in the severity of symptoms and whether dosage could be altered to account for interactions.
The safest route, though, is to avoid mixing the two.
Okay, I wish you the very best!
Please remember to click the green accept button because: even though you have made a deposit, I do not get paid for my time unless you press ACCEPT
. Feel free to continue the discussion as my goal is to get you the best answer possible. You can continue the discussion even after pressing ACCEPT. Bonuses are always appreciated! If I can be of further help with any issue, just put "for Dr. Mark" in the front of your new question, and I'll be the one to answer it. All the best,